# SDR REXA2016092101836

- Difficulty date: September 21, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 7,358 hours, 4,993 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 6d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS OVER SEAT 6D DEPLOYED.  REPACKED PASSENGER O2 MASK AT SEAT 6D IAW AMM 35-21-09, OPS TESTED GOOD.
